Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 565832, 12 pages
http://dx.doi.org/10.1155/2013/565832
Research Article

Sequential Generalized Transforms on Function Space

Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 20 August 2013; Accepted 2 November 2013

Academic Editor: Douglas Anderson

Copyright © 2013 Jae Gil Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. H. Cameron, “Some examples of Fourier-Wiener transforms of analytic functionals,” Duke Mathematical Journal, vol. 12, no. 3, pp. 485–488, 1945. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. H. Cameron and W. T. Martin, “Fourier-Wiener transforms of analytic functionals,” Duke Mathematical Journal, vol. 12, pp. 489–507, 1945. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. H. Cameron and W. T. Martin, “Fourier-Wiener transforms of functionals belonging to L2 over the space C,” Duke Mathematical Journal, vol. 14, no. 1, pp. 99–107, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. D. Brue, A functional transform for Feynman integrals similar to the Fourier transform [Thesis], University of Minnesota, St. Paul, Minn, USA, 1972.
  5. R. H. Cameron and D. A. Storvick, “An L2 analytic Fourier-Feynman transform,” The Michigan Mathematical Journal, vol. 23, no. 1, pp. 1–30, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. W. Johnson and D. L. Skoug, “An Lp analytic Fourier-Feynman transform,” The Michigan Mathematical Journal, vol. 26, no. 1, pp. 103–127, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-J. Lee, “Integral transforms of analytic functions on abstract Wiener spaces,” Journal of Functional Analysis, vol. 47, no. 2, pp. 153–164, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y.-J. Lee, “Unitary operators on the space of L2-functions over abstract Wiener spaces,” Soochow Journal of Mathematics, vol. 13, no. 2, pp. 165–174, 1987. View at Google Scholar · View at MathSciNet
  9. B. S. Kim and D. Skoug, “Integral transforms of functionals in L2(C0[0,T]),” The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1379–1393, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. J. Chang, H. S. Chung, and D. Skoug, “Convolution products, integral transforms and inverse integral transforms of functionals in L2(C0[0,T]),” Integral Transforms and Special Functions, vol. 21, no. 1-2, pp. 143–151, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Skoug and D. Storvick, “A survey of results involving transforms and convolutions in function space,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 3, pp. 1147–1175, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. J. Chang and D. Skoug, “Generalized Fourier-Feynman transforms and a first variation on function space,” Integral Transforms and Special Functions, vol. 14, no. 5, pp. 375–393, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. J. Chang, J. G. Choi, and D. Skoug, “Integration by parts formulas involving generalized Fourier-Feynman transforms on function space,” Transactions of the American Mathematical Society, vol. 355, no. 7, pp. 2925–2948, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. J. Chang, J. G. Choi, and D. Skoug, “Generalized Fourier-Feynman transforms, convolution products, and first variations on function space,” The Rocky Mountain Journal of Mathematics, vol. 40, no. 3, pp. 761–788, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. J. Chang, H. S. Chung, and D. Skoug, “Integral transforms of functionals in L2(Ca,b[0,T]),” The Journal of Fourier Analysis and Applications, vol. 15, no. 4, pp. 441–462, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. J. Chang, H. S. Chung, and D. Skoug, “Some basic relationships among transforms, convolution products, first variations and inverse transforms,” Central European Journal of Mathematics, vol. 11, no. 3, pp. 538–551, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Yeh, “Singularity of Gaussian measures on function spaces induced by Brownian motion processes with non-stationary increments,” Illinois Journal of Mathematics, vol. 15, pp. 37–46, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, New York, NY, USA, 1973. View at MathSciNet
  19. S. J. Chang and D. M. Chung, “Conditional function space integrals with applications,” The Rocky Mountain Journal of Mathematics, vol. 26, no. 1, pp. 37–62, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. A. Shepp, “Radon-Nikodym derivatives of Gaussian measures,” Annals of Mathematical Statistics, vol. 37, pp. 321–354, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. H. Cameron and D. A. Storvick, A Simple Definition of the Feynman Integral With Applications, vol. 46 of no. 288 of Memoirs of the American Mathematical Society, American Mathematical Society, Providence, RI, USA, 1983.
  22. R. P. Feynman, “Space-time approach to non-relativistic quantum mechanics,” Reviews of Modern Physics, vol. 20, pp. 367–387, 1948. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. H. Cameron, “A family of integrals serving to connect the Wiener and Feynman integrals,” Journal of Mathematics and Physics, vol. 39, pp. 126–140, 1960. View at Google Scholar